# SDR CA960123028

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- System (JASC): 7110 · Engine Cowling System
- Part: Door Assembly
- Part number: 212060822001
- Condition: Bent
- Location: Cowl
- Component: Bell, 212060803135
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN)RETENTION SPRING BROKE ON DOOR ASSEMBLY P/N 212-060-803-135 ALLOWING IT TO FLAP AND BREAK OFF, DROPPING DOWN ON THE INPUT SHAFT. IT THEN BOUNCED FORWARD LODGING UNDER THE #2 ENGINE THROTTLE ARM LIMITI NG IT'S TRAVEL.
